# SDR CA030819003

- Difficulty date: August 10, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT NR 2 ENG HYD PUMP  CAUTION ON. FLIGHT CONTINUED TO DESTINATION AND LANDING WAS UNEVENTFUL. METAL FOUND IN CASE DRAIN FILTER. EDP REPLACED AND LINES FLUSHED. ALL NR 2 HYD FILTER ELEMENTS REPLACED.
